# SDR NACA2022062000001

- Difficulty date: June 20, 2022
- Submitted: June 25, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,703 hours, 14,259 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED SURGE DUCT HAS A HOLE. REMOVED AND REPLACED BLEED DUCT SECTION PN# 3884292-2 WITH HOLE IAW AMM 49-53-01. NO PARTS INFO IN TRAX. OPS CHECK GOOD LEAK CHECK GOOD.
